MAUDE Adverse Event Report: CAREFUSION, INC BD¿ WHITACRE SPINAL TRAY; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD¿ WHITACRE SPINAL TRAY; ANESTHESIA CONDUCTION KIT
Catalog Number 405675
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Pma / 510(k) #: enforcement discretion.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the packaged bd whitacre spinal trays had different items in the trays and were missing two drugs.There was no report of exposure, injury, or medical intervention noted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other.Device single use?: no.Device returned to manufacture: yes.2 cases (20 units) of lot 0001233692 were returned for sample evaluation.All units were visually inspected per the requirements of the bill of materials for product code (b)(4).The inspection did not identify any discrepancies with the components included in the 20 units.A review of the device history record (dhr) shows that all inspection results passed per the dhr process and no anomalies were noticed during production.The review also noted that lot 0001233692 was manufactured per a project without the bupivacaine and marcaine drug components due to supply chain disruptions with the vendor.As noted above, the investigation did note the bupivacaine and marcaine components were not included based on the manufacturing deviation per a project.Consequently, the reported defect was not confirmed per the sample analysis.No probable contributors were identified from any of the noted factors above.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD¿ WHITACRE SPINAL TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key7759834
Report Number1625685-2018-00030
Device Sequence Number228604
Product Code CAZ
UDI-Device Identifier00382904056759
UDI-Public00382904056759
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2020
Device Catalogue Number405675
Device Lot Number0001233692
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer07/18/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;